# SDR ASAA2023091245107

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,746 hours, 13,966 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSATISFACTORY ON PRACHIE HGS/ AUTOLAND PROCRDURE AIRCFRAFT CENTERLINE TOUCHED DOWN APPROXIMATELY 40 FEET LEFT OF RUNWAY CENTER RWY 16R, WIND 130@4. GROUNDED - YES. (RESOLVED ON W/O: 1969481 TASKCARD: N/R-00001 ) ACCOMPLISHED DFCS BITE PER FIM 22-11 TASK 801 NO CURRENT FAULTS NOTED.ACCOMPLISHED HGS BITE TEST PER SMM 34-36-00 HGS BITE TEST PASSED NO CURRENT FAULTS. PERFORMED DFCS LAND VERIFIY TEST PER AMM 22-11-00/201 LAND VERIFY TEST PASSED. PERFORMED HGS SYSTEM TEST PER SMM 34-36-00 ALL TESTS PASSED. THIS CLEARS MEL 22-20B, 22-99B, 34-44I, 34-99B C/N 12077530 PLACARDS REMOVED SEAMC DAVE NOTIFIED.
